EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 611-624 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Generalized Riemann-Hilbert Boundary Value Problem for Non-Homogeneous Polyanalytic Differential Equation of Order $n$ in the Sobolev Space $W_{n,p}(D)$

Ali Seif Mshimba

University of Dar es Salaam, Department of Mathematics, P.O. Box 35062, Dar es Salaam, Tanzania; \ e-mail amshimba@cs.udsm.ac.tz

Abstract: Given is a nonlinear non-homogeneous polyanalytic differential equation of order $n$ in a simply-connected domain $D$ in the complex plane. Initially we prove (under certain conditions) the existence of its general solution in $W_{n,p}(D)$ by first transforming it into a system of integro-differential equations. Next we prove the solvability of a generalized Riemann-Hilbert problem for the differential equation. This is effected by first reducing the boundary value problem posed to a corresponding one for a polyanalytic function. The latter is then transformed into $n$ classical Riemann-Hilbert problems for holomorphic functions, whose solutions are known in the literature.

Keywords: polyanalytic functions, generalized Cauchy-Pompeiu integral operators of higher order, Riemann-Hilbert problem

Classification (MSC2000): 30G30, 35J40, 47G10

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition